# SDR P5CA9600169

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cascade Vane
- Part number: 65B075511
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 3 ENGINE LEFT HAND UPPERMOST CASCADE VANE CRACKED.  BLENDING CARRIED OUT AND VANE REINSTALLED AS PER MM 78-32-04.
